# SDR FDEA202211172810

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N125FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42717
- Aircraft time: 14,437 hours, 5,297 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4105405G
- Part serial: 000280
- Condition: Worn
- Location: Lt Nr 5 Slat
- Part time: 14,437 hours, 2,597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD SLAT NO 5 TRAILING EDGE WITH WEAR (LOWER SURFACE). LEFT WING OUTBOARD SLAT NO 5 TRAILING EDGE WEDGE WAS REPAIRED IAW SRM 51-70-10-2R   REPAIR 4 FIG. 202 SHEET 8 AND SRM 57-43-02-2R REP. 1 FIG. 201 PAG. 1-2  REV. 84 15-AUG-2022
